Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Priestley spaces


Author: P. Venugopalan
Journal: Proc. Amer. Math. Soc. 109 (1990), 605-610
MSC: Primary 06B35; Secondary 06B30, 54F05
MathSciNet review: 1013985
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a purely order-theoretic characterization of complete lattices that are compact totally order-disconnected (Priestley) spaces with respect to the Lawson topology. We also characterize complete lattices that are Priestley spaces with respect to the interval topology.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06B35, 06B30, 54F05

Retrieve articles in all journals with MSC: 06B35, 06B30, 54F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1013985-3
Keywords: Complete lattice, Priestley space, Lawson topology, interval topology
Article copyright: © Copyright 1990 American Mathematical Society